MathSciNet Relay Station
MathSciNet bibliographic data
MR1284460 (96a:54035) 54D35 (54C20 54H25)
Watson, Stephen Fixed points arising only in the growth of first countable spaces. Proc. Amer. Math. Soc. 122 (1994), no. 2, 613–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement